MathSciNet Relay Station
MathSciNet bibliographic data
MR2879419 (2012m:60093) 60G35 (34D05 60H10 92D30)
Ji, Chunyan; Jiang, Daqing; Yang, Qingshan; Shi, Ningzhong Dynamics of a multigroup SIR epidemic model with stochastic perturbation. Automatica J. IFAC 48 (2012), no. 1, 121–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement